Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HTL-STREFA S.A. MEMBER'S MARK PEN NEEDLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HTL-STREFA S.A. MEMBER'S MARK PEN NEEDLE
Model Number
31G X 8MM
Medical Device Problem Code
Insufficient Device Problem Information (3190)
Health Effect - Clinical Code
No Code Available (3191)
Type of Reportable Event
Malfunction
Event or Problem Description
Patient is complaining the needles are very painful when injecting.
Event or Problem Description
Patient is complaining the needles are very painful when injecting.
New Search
Submit an Adverse Event Report
Brand Name
MEMBER'S MARK PEN NEEDLE
Common Device Name
PEN NEEDLE
Manufacturer
(Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL 95-035
MDR Report Key
8077270
Report Number
9613304-2018-00071
Device Sequence Number
19272373
Product Code
FMI
UDI-Device Identifier
10078742257751
UDI-Public
(01)10078742257751(17)230201(10)Y46E5
Combination Product (Y/N)
N
PMA/510(K) Number
K143437
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
distributor
Initial Reporter Occupation
Other
Type of Report
Initial,Followup
Report Date
(Section B)
10/29/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
No
Operator of Device
Lay User/Patient
Device Expiration Date
02/01/2023
Device Model Number
31G X 8MM
Device Catalogue Number
8933
Device Lot Number
Y46E5
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
12/27/2018
Initial Date Received by Manufacturer
10/29/2018
Supplement Date Received by Manufacturer
10/29/2018
Initial Report FDA Received Date
11/16/2018
Supplement Report FDA Received Date
02/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1